关于非幂零极大子群皆正规的有限群的一个注记
A note on a finite group in which all non-nilpotent maximal subgroups are normal
云南民族大学学报:自然科学版,2017,26(4):290-291

史江涛 SJT

摘要


在不应用Ballester-Bolinches和Shemetkov的一个关于有限群p-幂零性定理的情况下, 给出了2个关于非幂零极大子群皆正规的有限群可解性的新的证明. Without applying a theorem of Ballester-Bolinches and Shemetkov for p-nilpotence of a finite group, we obtained two new proofs of the solvability of a finite group in which all non-nilpotent maximal subgroups are normal.

参考



全文: PDF      下载: 046      浏览: 110


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com